# SDR QXEA2009012600035

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 25,182 hours, 36,507 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: V319
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SEA - ON TAKEOFF, NR 1 ENG LAGS BEHIND NR 2 DOESN'T ACCELERATE.  REPLACED THE SWITCH ROLLER ASSEMBLY.  OPS CHECK GOOD.  RETURNED TO SERVICE.
